MathSciNet Relay Station
MathSciNet bibliographic data
MR871313 46P05
Schikhof, W. H. Locally convex spaces over nonspherically complete valued fields. I, II. Bull. Soc. Math. Belg. Sér. B 38 (1986), no. 2, 187–207, 208–224.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement